The Relationship between Model Spaces and Invariant Subspaces of the Unilateral Shift Operator

Authors

DOI:

https://doi.org/10.37256/cm.5220243835

Keywords:

model spaces, invariant subspaces, Toeplitz kernels, minimal isometric dilations

Abstract

mceclip0.png

Downloads

Published

2024-04-03

How to Cite

1.
Yang X. The Relationship between Model Spaces and Invariant Subspaces of the Unilateral Shift Operator. Contemp. Math. [Internet]. 2024 Apr. 3 [cited 2024 Apr. 15];5(2):1273-8. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3835

Issue

Section

Research Article

Categories